A week or two ago my stomach had a lil rash on it and it was red and it burned a lil on the inside and out side stomach and id I eat a lil bit my stomach feel EXTREMELY FULL/BLOATED. So a week or two later I keep puttin alcholo, vasline, or triple antibi. oitment but it only help me sleep at night..and now the rash got bigger redder/purple, burn really bad on the inside and outside stomach, wen I eat feel EXTERMELY BLOATED,OR FULL., my booboo is the color grass green, wen I put cold, or warm water it hurt and also I have regular periods but Breast Tenderness,Fatigue,Frequent Urination,Nausea,Dizziness,food cravings,Sensitivity to abdominals, Mood swings,irritability Higher than normal body temperature,Lower back pain, Bloating and weight gain and another issue is before/after sex, there is this white like lotion discharge..what do this mean??
Welcome to ehealthforum,
It is difficult to comment on the symptoms and the abdominal rash that you describe without examining you and going ahead with further evaluation. Consider visiting your doctor/gynecologist for examination and further evaluation (blood work-up, skin scraping test etc) to identify the underlying cause. You can also consider taking a dermatologist opinion for the rash that you describe. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the symptoms. Avoid any further self treatment. If pregnancy is suspected (as suggested by your other symptoms), examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately) done would help. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Stomach, Ulcers, Gastric Bypass , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.